Vol. 70, No. 1, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Lipschitz spaces of distributions on the surface of unit sphere in Euclidean n-space

Harvey Charles Greenwald

Vol. 70 (1977), No. 1, 163–176
Abstract

In this paper Lipschitz spaces of distributions are defined and various inclusion relations are shown. Certain properties such as completeness, separability, and the density of the testing space for appropriate Lipschitz spaces are proved. The Littlewood-Paley function is defined and used to prove inclusion relationships between Lipschitz and Lebesgue spaces.

Mathematical Subject Classification 2000
Primary: 46E35
Milestones
Received: 2 September 1976
Published: 1 May 1977
Authors
Harvey Charles Greenwald